Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taken antibiotics for urinary tract infection, no bowel evacuation, tried laxatives, magnesium nitrate and mineral oil

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
I had a urinary tract infection diagnosed last Monday(2/27) and was given anitbiotics which I started. By Tuesday the pain was so bad my wife called the doc who said to sit in a tub of warm water and prescribed ultram pain meds which I immediately took while in the tub(2-3 hours) and the ate on top of it. I drank water but apparently not enough as I guess perspiring, the opiod pain meds and the lunchon top...i have now gone since then without bowel evacuation. I have tried numerous laxatives, magnesium nitrate, an enema, suppositories and other than brown liquid after the nitrate nothing. I took some mineral oil this morning and am about to drink another magnesium,
Posted Mon, 21 May 2012 in Digestion and Bowels
Answered by Dr. Poorna Chandra K.S 22 hours later
hi and thanks for the query.

I beleive some information is missing in the query.

Do you mean - You have perianal or defecatory pain after the course of antibiotics?
Please clarify.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor